Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 126, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 27, 2011, 3:26 PM CDT for Craighead County, Mississippi County, Arkansas; Dunklin County, Pemiscot County, Missouri; Dyer County, Tennessee. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 3:26 PM CDT (20:26 UTC)
- Expired
- Apr 27, 2011, 4:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO, Dyer County, TN
The radar
The Memphis radar (KNQA), 76 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 3:31 PM CDT | TORNADO | 3 S Leachville, AR | TORNADO ON THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 12:42 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
102
WFUS54 KMEG 272026
TORMEG
ARC031-093-MOC069-155-TNC045-272100-
/O.NEW.KMEG.TO.W.0126.110427T2026Z-110427T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
326 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EXTREME WEST CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
WESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 400 PM CDT
* AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR MONETTE...MOVING EAST
AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLYTHEVILLE...GOSNELL...LEACHVILLE...MANILA...MONETTE...DENTON...
STEELE...TINKERVILLE...GOBLER...DEER LAND...VINCIT...CARUTH...BOWIE
CORNER AND RIVES.
THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO THE TORNADO...THIS STORM WILL PRODUCE HAIL UP TO THE
SIZE OF GOLF BALLS AND DESTRUCTIVE STRAIGHT LINE WINDS.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3598 8967 3580 9036 3597 9044 3597 9039
3600 9038 3631 8981
TIME...MOT...LOC 2026Z 249DEG 47KT 3592 9028
$$2 follow-up statements
610 WWUS54 KMEG 272039 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 339 PM CDT WED APR 27 2011 ARC031-272049- /O.CAN.KMEG.TO.W.0126.000000T0000Z-110427T2100Z/ CRAIGHEAD AR- 339 PM CDT WED APR 27 2011 ...THE TORNADO WARNING FOR NORTHEASTERN CRAIGHEAD COUNTY IS CANCELLED... AT 339 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING IS CANCELLED. LAT...LON 3598 8967 3585 9018 3606 9027 3631 8981 TIME...MOT...LOC 2039Z 249DEG 47KT 3598 9008 $$ ARC093-MOC069-155-TNC045-272100- /O.CON.KMEG.TO.W.0126.000000T0000Z-110427T2100Z/ MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-DYER TN- 339 PM CDT WED APR 27 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR EXTREME WEST CENTRAL DYER...WESTERN PEMISCOT...SOUTHERN DUNKLIN AND NORTHERN MISSISSIPPI COUNTIES... AT 339 PM CDT...A TRAINED WEATHER SPOTTER REPORTED A TORNADO. THIS TORNADO WAS LOCATED NEAR BUCKEYE...OR NEAR MANILA...MOVING EAST AT 55 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLYTHEVILLE...GOSNELL...MANILA...DENTON...HOLLAND...PASCOLA... STEELE...NUMBER NINE...HUFFMAN...YARBRO...ARKMO...PAWHEEN...POPLAR CORNER AND BUCKEYE. THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3598 8967 3585 9018 3606 9027 3631 8981 TIME...MOT...LOC 2039Z 249DEG 47KT 3598 9008 $$
544 WWUS54 KMEG 272057 RRA SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 357 PM CDT WED APR 27 2011 ARC093-MOC069-155-TNC045-272108- /O.EXP.KMEG.TO.W.0126.000000T0000Z-110427T2100Z/ MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-DYER TN- 357 PM CDT WED APR 27 2011 ...THE TORNADO WARNING FOR EXTREME WEST CENTRAL DYER...WESTERN PEMISCOT...SOUTHERN DUNKLIN AND NORTHERN MISSISSIPPI COUNTIES WILL EXPIRE AT 400 PM CDT... AT 358 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3598 8967 3585 9018 3606 9027 3631 8981 TIME...MOT...LOC 2058Z 249DEG 47KT 3607 8979 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 27, 12:49 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 27, 12:49 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT WED APR 27 2011
.UPDATE...AVIATION DISCUSSION.
&&
...TORNADO THREAT INCREASING OVER NORTH MS... POSSIBLY WEST TN...
TORNADO THREAT WILL INCREASE THROUGH THE AFTERNOON OVER NORTH MS...
BECOMING ESPECIALLY CONCERNING OVER NORTH CENTRAL AND NORTHEAST MS
THIS AFTERNOON. STRONGLY SHEARED ENVIRONMENT WILL BECOME COLOCATED
WITH RAPIDLY INCREASING INSTABILITY NOSING EASTWARD FROM THE
SOUTH AND WEST. SURFACE DEWPOINTS IN THE LOWER 70S WILL FEED NORTH
INTO A DEVELOPING SQUALL LINE. EXPECT INCREASINGLY SUPERCELLULAR
STRUCTURES DEVELOPING WITHIN THE EASTWARD ADVANCING SQUALL LINE
THROUGH THE AFTERNOON.
DEPENDING ON HOW FAR NORTH THE INSTABILITY / WARM FRONT BUILDS IN
ADVANCE OF THE SQUALL LINE... PORTIONS OF WEST TN NEAR THE TN
RIVER MAY HAVE TO BE INCLUDED IN PDS TORNADO WATCH 232. PER LATEST
MCD FROM SPC... AN ADDITIONAL TOR WATCH MAY BE NEEDED FOR WEST TN
IF AIRMASS RECOVERS QUICKLY ENOUGH.
NORTH AND WEST OF THE MAIN SQUALL LINE... EXPECT A MARGINALLY
SEVERE HAIL THREAT OVER NORTHEAST AR AND THE MO BOOTHEEL... WITH
THE APPROACH OF THE UPPER LOW. MIDLEVEL DRYSLOT MAY KEEP PORTIONS
OF THESE AREAS BRIEFLY FREE OF STORMS IN THE INTERIM. A SECONDARY...
LESS INTENSE SQUALL LINE FORMING IN THE MIDLEVEL DRY SLOT CANNOT
BE RULED OUT.
PWB
&&
.PREV DISCUSSION... /ISSUED 631 AM CDT WED APR 27 2011/
DISCUSSION...
UPDATED FOR 12Z AVIATION DISCUSSION
PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/
DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.
COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.
THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.
HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.
HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.
ARS
&&
.AVIATION...
18Z TAF CYCLE
SHORT TERM TAFS WILL BE AMENDED BASED ON RADAR TRENDS. BRIEF IFR
CONDITIONS CAN BE EXPECTED AT A ALL SITES IN ASSOCIATION WITH
THUNDERSTORMS HAIL AND WIND GUSTS IN EXCESS OF 55 KNOTS ARE
POSSIBLE. ALL OF THIS ACTIVITY WILL END BY LATE THIS AFTERNOON
WITH VFR CONDITIONS EXPECTED BY THIS EVENING. WINDS WILL BE MAINLY
SOUTH AT 10 TO 20 KNOTS AND GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY
THEN SHIFTING TO THE NORTHWEST THIS EVENING AND DIMINISHING
OVERNIGHT.
JDS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 74 51 73 53 / 100 20 10 0
MKL 75 46 71 46 / 100 30 10 0
JBR 69 47 72 49 / 100 20 10 0
TUP 81 52 73 49 / 100 30 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-
PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 3:49 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 349 AM CDT WED APR 27 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 349 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL POSSIBLE PARTICULARLY IN THE HIGH RISK AREA. FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Apr 27, 3:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
314 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FUNNEL CLOUD CALHOUN CITY 33.86N 89.31W
04/27/2011 CALHOUN MS PUBLIC
&&
SVRLocal storm report, Apr 27, 3:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TORNADO 4 SE HOUSTON 33.86N 88.95W
04/27/2011 CHICKASAW MS STORM CHASER
LARGE TORNADO REPORTED BY CHASERS
&&
SVRLocal storm report, Apr 27, 3:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
321 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TORNADO BALDWYN 34.50N 88.63W
04/27/2011 LEE MS PUBLIC
MOVING TOWARD WHEELER
&&
SVRLocal storm report, Apr 27, 3:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
323 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM FUNNEL CLOUD JONESBORO 35.82N 90.69W
04/27/2011 CRAIGHEAD AR PUBLIC
&&
SVRLocal storm report, Apr 27, 3:24 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
324 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG ENDVILLE 34.32N 88.88W
04/27/2011 PONTOTOC MS PUBLIC
ONE HOUSE DAMAGED. POSSIBLE TORNADO
&&
SVRLocal storm report, Apr 27, 3:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
325 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TORNADO 9 E JONESBORO 35.82N 90.53W
04/27/2011 CRAIGHEAD AR LAW ENFORCEMENT
TORNADO ON THE GROUND BETWEEN BLACK OAK AND MONNET
&&
SVRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:00 PM CDT | Tornado Warning | MEG | Phillips | 30 min |
| Apr 26, 7:12 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 18 min |
| Apr 26, 7:41 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 6 hr |
| Apr 26, 8:26 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, St. Francis | 39 min |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 67 min |
| Apr 26, 9:01 PM CDT | Tornado Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 59 min |
| Apr 26, 9:14 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 46 min |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Crittenden, Lee, Phillips | 53 min |
| Apr 26, 10:00 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 27 min |
| Apr 26, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips | 46 min |
| Apr 26, 11:29 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 6 hr |
| Apr 27, 5:34 AM CDT | Areal Flood Warning | MEG | Clay, Greene, Randolph | 12 hr |
| Apr 27, 6:33 AM CDT | Flash Flood Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 4 hr |
| Apr 27, 6:57 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 48 min |
| Apr 27, 7:43 AM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 6 hr |
| Apr 27, 9:37 AM CDT | Special Weather Statement | MEG | Lee | 23 min |
| Apr 27, 9:44 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, St. Francis | 14 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 37 min |
| Apr 27, 10:25 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 35 min |
| Apr 27, 10:32 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 4 hr |
| Apr 27, 11:51 AM CDT | Flash Flood Warning | MEG | Randolph | 6 hr |
| Apr 27, 11:54 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 51 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Phillips | 49 min |
| Apr 27, 12:06 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence, Randolph | 24 min |
| Apr 27, 12:28 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 47 min |
| Apr 27, 1:42 PM CDT | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 63 min |
| Apr 27, 2:19 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 41 min |
| Apr 27, 2:32 PM CDT | Areal Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 3 days |
| Apr 27, 2:58 PM CDT | Areal Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 5 days |
| Apr 27, 2:58 PM CDT | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 6 hr |
| Apr 27, 3:00 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 30 min |
| Apr 27, 3:49 PM CDT | High Wind Warning | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 71 min |
| Apr 27, 5:31 PM CDT | Areal Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 5 days |
| Apr 26, 7:06 PM CDT | Tornado Warning | MEG | Fayette, Haywood, Tipton | 54 min |
| Apr 26, 7:17 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 43 min |
| Apr 26, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 37 min |
| Apr 26, 7:22 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 53 min |
| Apr 26, 7:27 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby, Tipton | 3 hr |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 56 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | MEG | Crockett, Haywood | 34 min |
| Apr 26, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy | 68 min |
| Apr 26, 8:10 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Madison | 50 min |
| Apr 26, 8:42 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy, Madison | 48 min |
| Apr 26, 8:47 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy | 43 min |
| Apr 26, 8:47 PM CDT | Tornado Warning | MEG | Chester, Decatur, Henderson, McNairy, Madison | 58 min |
| Apr 26, 8:55 PM CDT | Tornado Warning | MEG | McNairy | 65 min |
| Apr 26, 8:57 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman | 6 hr |
| Apr 26, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 51 min |
| Apr 26, 9:17 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 43 min |
| Apr 26, 9:24 PM CDT | Tornado Warning | MEG | McNairy | 20 min |
| Apr 26, 9:45 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 6 hr |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 38 min |
| Apr 26, 9:53 PM CDT | Tornado Warning | MEG | Hardeman, McNairy | 35 min |
| Apr 26, 10:04 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 56 min |
| Apr 26, 10:17 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 28 min |
| Apr 26, 10:23 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Madison, Tipton | 4 hr |
| Apr 26, 10:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 16 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 48 min |
| Apr 26, 10:53 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 22 min |
| Apr 26, 11:08 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood | 52 min |
| Apr 26, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 49 min |
| Apr 27, 12:03 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Hardeman, Henderson, McNairy, Madison | 42 min |
| Apr 27, 12:28 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 32 min |
| Apr 27, 12:45 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 24 min |
| Apr 27, 2:24 AM CDT | Tornado Warning | MEG | McNairy | 31 min |
| Apr 27, 2:26 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, Henderson and 3 more | 4 hr |
| Apr 27, 3:13 AM CDT | Severe Thunderstorm Warning | MEG | McNairy | 47 min |
| Apr 27, 3:14 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 46 min |
| Apr 27, 3:48 AM CDT | Tornado Warning | MEG | Hardin | 18 min |
| Apr 27, 7:14 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 4 hr |
| Apr 27, 7:46 AM CDT | Flash Flood Warning | MEG | Chester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more | 6 hr |
| Apr 27, 10:53 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Gibson, Haywood, Lauderdale, Madison and 1 more | 14 min |
| Apr 27, 10:55 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, McNairy, Madison, Shelby | 50 min |
| Apr 27, 11:00 AM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 6 hr |
| Apr 27, 11:10 AM CDT | Tornado Warning | MEG | Fayette, Shelby | 50 min |
| Apr 27, 11:18 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 6 hr |
| Apr 27, 11:32 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, Henderson, Madison | 28 min |
| Apr 27, 11:44 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Henderson, McNairy | 31 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 34 min |
| Apr 27, 12:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Henderson, Madison | 17 min |
Nearby
Tornado Warnings in Arkansas, 2011Tornado Warnings in Missouri, 2011Tornado Warnings in Tennessee, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.